Approximate Hermite quasi-interpolation
2008 (English)In: Applicable Analysis, ISSN 0003-6811, E-ISSN 1563-504X, Vol. 87, no 7, 805-827 p.Article in journal (Refereed) Published
In this article, we derive approximate quasi-interpolants when the values of a function u and of some of its derivatives are prescribed at the points of a uniform grid. As a byproduct of these formulas we obtain very simple approximants, which provide high-order approximations for solutions to elliptic differential equations with constant coefficients.
Place, publisher, year, edition, pages
2008. Vol. 87, no 7, 805-827 p.
Hermite quasi-interpolation, multivariate approximation, error estimates, harmonic functions
IdentifiersURN: urn:nbn:se:liu:diva-45858DOI: 10.1080/00036810802272658OAI: oai:DiVA.org:liu-45858DiVA: diva2:266754